Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
LONG-TIME BEHAVIOR FOR SOLUTIONS OF THE VLASOV-POISSON-FOKKER-PLANCK EQUATION
Autore:
CARPIO A;
Indirizzi:
UNIV COMPLUTENSE MADRID,DEPT MATEMAT APLICADA E-28040 MADRID SPAIN
Titolo Testata:
Mathematical methods in the applied sciences
fascicolo: 11, volume: 21, anno: 1998,
pagine: 985 - 1014
SICI:
0170-4214(1998)21:11<985:LBFSOT>2.0.ZU;2-W
Fonte:
ISI
Lingua:
ENG
Soggetto:
3 DIMENSIONS; SYSTEM; EXISTENCE; SPACES;
Keywords:
VLASOV-POISSON-FOKKER-PLANCK; LONG-TIME BEHAVIOR; FUNDAMENTAL SOLUTIONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
19
Recensione:
Indirizzi per estratti:
Citazione:
A. Carpio, "LONG-TIME BEHAVIOR FOR SOLUTIONS OF THE VLASOV-POISSON-FOKKER-PLANCK EQUATION", Mathematical methods in the applied sciences, 21(11), 1998, pp. 985-1014

Abstract

We study the long-time behaviour of solutions of the Vlasov-Poisson-Fokker-Planck equation for initial data small enough and satisfying some suitable integrability conditions. Our analysis relies on the study of the linearized problems with bounded potentials decaying fast enough for large times. We obtain global bounds in time for the fundamentalsolutions of such problems and their derivatives. This allows to get sharp bounds for the decay of the difference between the solutions of the Vlasov-Poisson-Fokker-Planck equation and the solution of the freeequation with the same initial data. Thanks to these bounds, we get an explicit form for the second term in the asymptotic expansion of thesolutions for large times. (C) 1998 B. G. Teubner Stuttgart-John Wiley & Sons, Ltd.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 22:10:38